Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

White sperm like discharge from urethra since cystoscopy, masturbation addict. What could this be and its remedy?

sir i am 22 year old and doing masterburating and since 5 days ago i faced cythoscopy due to infection and urine retention problem , and now i noticed from date of that biopsy that some white like sperm is comming from my uretha and i am also a masterbutational addict from age of 10 so will you answer me that is this sperm or some infection passing out. if sperm that how to cure this please
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Welcome to HCM.
THIS COULD BE infection post cystoscopy and your doc should be able to help you on this.
Sperms do not come out unless you ejaculate - due to valvular mechanism inside the urine passage.
Masturbation is not harmful unless it affects your day to day professional and personal life.

Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor